# SDR ABXA9700917

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 591053837
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF THE FWD SERVICE DOOR IAW AD 81-10-1C AND AD 90-18-03, REVEALED A CRACK IN THE BOTTOM DOOR WEB.  CRACK WAS IN THE VERTICAL  FINGER OF THE WEB ON TOP OF THE FRAME APPROX 12  FROM THE BOTTOM FWD CORNER.  REPAIRED IAW ABX REA D952-19277.
